Cheng, R.C.H. and Kleijnen, J.P.C. and Melas, V.B. (2000) Optimal design of experiments with simulation models of nearly saturated queues. Journal of Statistical Planning and Inference, 85 (1-2). pp. 19-26. ISSN 0378-3758.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
The paper develops an approach to the optimal design of experiments with simulation models of nearly saturated queues, suggested in Cheng and Kleijnen (Optimal design of simulation experiments with nearly saturated queries, Oper. Res., submitted for publication). This approach is based on the introduction of a regression model of the input-output behavior of the underlying simulation model. In this way the problem is reduced to a special regression experimental design problem. An analytical solution is found under some assumptions for the regression function and the behavior of the output variance. In particular, D-optimal designs are considered and the solution is given for this case. (C) 2000 Elsevier Science B.V. All rights reserved.
|Uncontrolled keywords:||simulation; queueing systems; metamodel; regression analysis; optimal experimental design|
|Subjects:||H Social Sciences > HA Statistics|
|Divisions:||Faculties > Social Sciences > School of Economics|
|Depositing User:||P. Ogbuji|
|Date Deposited:||06 Apr 2009 07:24|
|Last Modified:||06 Apr 2009 07:24|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/16252 (The current URI for this page, for reference purposes)|
- Depositors only (login required):